# SDR UPS97822644

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Part number: 6012235
- Condition: Discharged
- Location: Radio Shelf
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CK OK.  P/N OFF/ON 60-1223-5 S/N OFF FTL064 S/N ON 230.
